Georgia, 2017

Flash Flooding and Damaging Winds in Georgia, July 1 to 2, 2017

July 1 to 2, 2017 · NWS FFC · 14 events in 10 counties and zones

, produced several rounds of widespread thunderstorms across north and central Georgia. Moderate instability each afternoon and evening helped to produce strong to severe thunderstorms with heavy rainfall and isolated reports of damaging wind gusts in north Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$91,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A very moist and unstable air mass over the region, combined with a series of weak mid-level short waves moving through the southeastern U.S., produced several rounds of widespread thunderstorms across north and central Georgia. Moderate instability each afternoon and evening helped to produce strong to severe thunderstorms with heavy rainfall and isolated reports of damaging wind gusts in north Georgia. Overnight on the 1st into the 2nd, nearly stationary area of thunderstorms resulted in flash flooding across the town of Warner Robins, GA.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 1, 1:54 PM EST, 56 minutes earlier.

Area forecast discussion, Jul 1, 1:54 PM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
254 PM EDT Sat Jul 1 2017

.SHORT TERM /Tonight through Sunday Night/...
Convection has initiated across north and central Georgia this
afternoon, and main concern continues to be potential for strong,
damaging storms and heavy rain, generally in northwest Georgia
through late evening.

Hi-Res models still showing MCV will tap into destabilized, tropical
air mass to promote storm development over the Tennessee Valley.
Clusters of these storms are expected to move into northwest Georgia
with the potential to produce very heavy rainfall and damaging
winds. Already seeing some of this development between Nashville and
Chattanooga, and have kept likely pops across northwest Georgia
region through the afternoon. SPC has portions of north Georgia
outlooked in a Slight Risk for severe storms. A Flash Flood Watch
remains in effect through 10 PM due to the current wet soil
conditions and the potential for storms to dump 1-2 inches of
rainfall in a short period. The 3-hr FFG values continue to range in
the 1.5-2 inch range for northwest Georgia, which could easily be
achieved with slow moving or training storms, particularly in this
tropical environment. PW on the morning sounding was 1.5 inches, but
expect PWs to increase and approach 2 inches by this evening. Have
continued with a slightly higher QPF than WPC's latest forecast for
the 18-00z and 00-06z period.

Broad upper trough axis remains over the eastern U.S. through the
short term, and with a moisture-rich atmosphere fueled by flow
around the surface high, expect slightly above normal diurnal precip
chances into early week. Temperatures will remain warm, with highs
in the upper 80s to low 90s. The combination of high relative
humidity and warm temperatures will produce heat index values of 100-
103 degrees in portions of central Georgia. Those out enjoying the
holiday weekend should stay hydrated and take breaks from the
outdoors in cool or shady spaces.

31

.LONG TERM /Monday through Saturday/...
Only tweaks to the long term based on the latest guidance.

The July 4th holiday will feature a rather moist summertime
airmass that will give potential for showers and thunderstorms...
most so in the afternoon and evening. High Temps will range
from the upper half of the 80s to the lower half of the 90s.
Heat indices will range about 90 to 100.

BDL

PREVIOUS DISCUSSION...
The long term begins with a broad upper trough over the eastern US
just north of the CWA while a ridge of high pressure remains to our
east. This keeps the CWA in on the periphery of both features. This
will change very little over the long term keeping a moisture rich
atmosphere over the CWA. A short wave will move into the upper
trough toward the end of the long term which will sharpen the trough
bringing the westerlies into the CWA pushing a cold front into the
CWA late in the week. Scattered showers and thunderstorms will
continue across the CWA each day through the long term mostly being
diurnally driven. There should be an increase in convection ahead of
the cold front at the end of the upcoming week.

17

&&

.AVIATION...
18Z Update...
MVFR to VFR cigs remain over the area, and just now starting to
see shower development over the area. Expect best -TSRA potential
to be 21-01z, and have generally gone VCSH with TEMPO -TSRA. Winds
should be west at 9kt or less through the period. Clearing skies
overnight could result in patchy fog, particularly over north
Georgia. PROB30 in again tomorrow from 19-23 for KATL.

//ATL Confidence...18Z Update...
Medium confidence on timing of TEMPO.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  91  72  89 /  40  30  30  40
Atlanta         72  89  73  87 /  40  40  30  40
Blairsville     66  84  65  82 /  60  40  30  50
Cartersville    71  89  70  88 /  50  40  30  40
Columbus        74  91  74  90 /  30  40  30  40
Gainesville     71  88  71  87 /  50  40  30  40
Macon           73  92  73  91 /  20  30  30  40
Rome            71  89  70  88 /  40  40  30  40
Peachtree City  71  89  71  88 /  40  40  30  40
Vidalia         75  94  76  92 /  20  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Murray...Walker...Whitfield.

&&

SHORT TERM...31
LONG TERM....BDL
AVIATION...31
Hazardous weather outlook, Jul 1, 11:50 AM EST, 3 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1250 PM EDT Sat Jul 1 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1250 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

...Isolated Severe Storms Possible across north Georgia...
...Flash Flooding Possible across extreme northwest Georgia...

Scattered to numerous showers and thunderstorms will develop
through today across much of north and central Georgia. As the
atmosphere destabilizes across northwest Georgia, a few storms
could reach severe limits with damaging winds being the main
threat. The area most likely to have severe storms is north of
a line from Cedartown to Gainesville until around mid evening.
Areas south of this line will be less likely to see severe storms.

Also...some of the storms across extreme northwest Georgia could
produce heavy rain. For more information see the latest Flash
Flood Watch statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a chance of thunderstorms each day, mainly during the
afternoon and evening hours. A few storms could be strong with
gusty winds as well as locally heavy rain which could cause
temporary flooding of poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather and flooding through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Jul 1, 2:24 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT SAT JUL 1 2017

GAZ021-032-033-012000-
North Fulton GA-Cobb GA-Cherokee GA-
324 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN COBB
AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 400 PM EDT...

At 324 PM EDT...a strong thunderstorm was over Roswell, or 9 miles
northeast of Marietta...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton,
Duluth, Woodstock, Berkeley Lake, Mount Bethel, Sweat Mountain,
Birmingham, Sandy Plains and Holbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8426 3411 8426 3409 8419 3403 8416
      3402 8418 3399 8419 3399 8420 3400 8422
      3400 8424 3399 8426 3397 8426 3396 8428
      3397 8434 3392 8435 3390 8444 3408 8453
TIME...MOT...LOC 1924Z 247DEG 11KT 3403 8441

WIND...40MPH
Special weather statement, Jul 1, 2:28 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT SAT JUL 1 2017

GAZ001-002-012000-
Walker GA-Dade GA-
328 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND DADE
COUNTIES UNTIL 400 PM EDT...

At 328 PM EDT...a strong thunderstorm was over Cole City, or near
Trenton...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chattanooga, Trenton, Fort Oglethorpe, Rossville, Chickamauga,
Lookout Mountain, Noble, Lakeview, Cole City, Wildwood, Fairview,
Stephensville, Chattanooga  Valley, New England, Morganville,
Cloudland Canyon State Park, Hooker, Cooper Heights, Rock Spring and
East Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8526 3486 8526 3485 8521 3478 8520
      3477 8519 3483 8558 3498 8560
TIME...MOT...LOC 1928Z 257DEG 23KT 3495 8557

WIND...40MPH
Special weather statement, Jul 1, 2:37 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT SAT JUL 1 2017

GAZ042>044-012015-
Douglas GA-Carroll GA-South Fulton GA-
337 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
SOUTHEASTERN CARROLL AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 415
PM EDT...

At 337 PM EDT...a strong thunderstorm was over Hannah, or 12 miles
east of Carrollton...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Palmetto, Whitesburg, Chattahoochee Hill Country, Byers
Crossroads, Treasure Lake, Hannah, Campbellton, Chapel Hill, Bill Arp
and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3372 8468 3351 8463 3351 8485 3349 8486
      3349 8488 3347 8491 3346 8491 3346 8492
      3364 8496
TIME...MOT...LOC 1937Z 260DEG 9KT 3356 8486

WIND...40MPH
Special weather statement, Jul 1, 2:48 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT SAT JUL 1 2017

GAZ032-033-043-044-012015-
North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
348 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHERN COBB AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL
415 PM EDT...

At 348 PM EDT...a strong thunderstorm was near Chapel Hill, or near
Douglasville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Douglasville, Smyrna, East Point, College Park, Austell,
Hapeville, Lithia Springs, Sweetwater Creek State Park, Chapel Hill,
Six Flags Over Georgia, Cascade Heights, Campbellton, Sandtown and
Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3387 8455 3365 8441 3365 8444 3364 8445
      3365 8446 3364 8446 3361 8468 3374 8475
TIME...MOT...LOC 1948Z 251DEG 12KT 3370 8466

WIND...40MPH
Special weather statement, Jul 1, 2:50 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT SAT JUL 1 2017

GAZ001>003-012015-
Catoosa GA-Walker GA-Dade GA-
350 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATOOSA...NORTHERN WALKER
AND NORTHEASTERN DADE COUNTIES UNTIL 415 PM EDT...

At 350 PM EDT...a strong thunderstorm was over Morganville, or near
Trenton...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Noble, Lakeview, Indian Springs, Wood Station, Graysville,
Blue Spring, Wildwood, Fairview, Boynton, Beaumont, Chattanooga
Valley, New England, Morganville and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3476 8515 3475 8516 3484 8552 3498 8550
      3499 8512
TIME...MOT...LOC 1950Z 277DEG 17KT 3492 8542

HAIL...0.25IN
WIND...50MPH

The radar

The Northeast Alabama radar (KHTX), 76 km away, was scanning. The volume nearest the first event began at 19:48 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 3 flash flood. Local standard time, as filed.

Thunderstorm Wind, Catoosa

When
July 1, 2:50 PM EST to 3:00 PM EST
Where
Catoosa County, Lakeview
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
34.980, -85.250

A trained spotter reported trees blown down across the road. The trees also brought down power lines resulting in a power outage in the local area.

Thunderstorm Wind, Gilmer

When
July 1, 4:02 PM EST to 4:10 PM EST
Where
Gilmer County, 0.78 mi NW of New Hope to 0.44 mi NNW of East Ellijay
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.727, -84.510

The Gilmer County Emergency Manager reported numerous trees blown down in the Ellijay area, including along Lee Pritchett Road and along Highway 52 at Roberts Ridge Road, Hancock Drive and the Highway 76 Bypass.

Thunderstorm Wind, Gwinnett

When
July 1, 4:40 PM EST to 4:45 PM EST
Where
Gwinnett County, 6.53 mi SE of Dacula
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
33.914, -83.819

The Gwinnett County 911 center reported a tree blown down at the intersection of Bold Springs Road and Ridge Manor Drive.

Thunderstorm Wind, Clarke

When
July 1, 5:35 PM EST to 5:45 PM EST
Where
Clarke County, 0.81 mi SSE of Oconee Hgts to 0.91 mi NNE of Athens
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
911 Call Center
Coordinates
33.969, -83.416

The Clarke County 911 center reported numerous trees and power lines blown down across Athens from around the intersections of Jefferson Road and the Athens Perimeter and Oglethorpe Avenue and Hawthorne Avenue to the campus of the University of Georgia around the Baldwin statue and on Lumpkin Street.

Thunderstorm Wind, Oconee

When
July 1, 5:45 PM EST to 5:55 PM EST
Where
Oconee County, 1.44 mi NE of North High Shoals
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.847, -83.486

The public reported a large tree blown down in the backyard of a home on Elder Ridge Drive.

Thunderstorm Wind, Oglethorpe

When
July 1, 5:50 PM EST to 5:55 PM EST
Where
Oglethorpe County, 2.01 mi W of Dunlap
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
33.950, -83.265

The Oglethorpe County 911 center reported a tree blown down along West Beaverdam Road.

Thunderstorm Wind, Oglethorpe

When
July 1, 6:05 PM EST to 6:10 PM EST
Where
Oglethorpe County, 4.67 mi SW of Arnoldsville
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
33.846, -83.269

The Oglethorpe County 911 center reported a tree blown down around the intersection of Wolfskin Road and Double Bridges Road.

Thunderstorm Wind, Houston

When
July 1, 9:58 PM EST
Where
Houston County, 0.9 mi NW of (Wrb)warner Robins A
Measured
57 kt (66 mph) measured gust
Reported by
AWOS
Coordinates
32.640, -83.590

The Robins Air Force Base AWOS recorded a wind gust of 66 MPH.

Thunderstorm Wind, Peach

When
July 1, 10:00 PM EST to 10:10 PM EST
Where
Peach County, 0.99 mi N of Taylors Mill
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
32.614, -83.871

The public reported numerous trees blown down along Taylors Mill Road near the Crawford County line.

Flash Flood, Houston

When
July 1, 10:20 PM EST to July 2, 3:00 AM EST
Where
Houston County, 1.57 mi NNW of Kings Crossing to 1.74 mi NNE of Redding
Cause
Heavy Rain
Property damage
$10,000
Reported by
911 Call Center
Coordinates
32.589, -83.614

The 911 Center relayed multiple reports of flash flooding along the western border of Robins Air Force Base. GA Highway 247 / U.S. 129 / Hawkinsville Road was closed near Green Street and near Armed Forces Boulevard, and the traffic circle at University Boulevard and Martin Luther King, Jr. Boulevard was closed. A vehicle was washed off the road near Walnut Street and Ignico Drive and had to exit the vehicle through the sun roof. Another car was stalled in high water on Wellborn Drive, near Andra Avenue.

Flash Flood, Houston

When
July 1, 11:30 PM EST to July 2, 3:00 AM EST
Where
Houston County, 1.71 mi SSW of Elberta to 1.73 mi SSW of Elberta
Cause
Heavy Rain
Reported by
Public
Coordinates
32.646, -83.628

Public reported portions of Elberta Road near Warner Robins Wrecker and Towing was flooded due to heavy rainfall. Cars were reportedly stalled in the floodwaters. Radar estimates indicated that 3 to 4 inches of rainfall had occurred in the area, with localized amounts to 5 inches.

Flash Flood, Houston

When
July 2, 12:25 AM EST to 3:30 AM EST
Where
Houston County, 1.57 mi NNW of Wallston to 1.55 mi NW of Wallston
Cause
Heavy Rain
Reported by
Public
Coordinates
32.641, -83.611

Public reported six inches of water flowing over US Highway 129 / Hawkinsville Road, just north of Green Street. Cars were nearly washed off the road. Radar estimates indicate that 4 to 5 inches of rainfall occurred in the area.

Thunderstorm Wind, Cherokee

When
July 2, 4:05 PM EST to 4:15 PM EST
Where
Cherokee County, 3.99 mi WNW of Waleska to 2.35 mi N of Canton Cherokee Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.342, -84.615

The Cherokee County Emergency Manager reported trees and power lines blown down across the far northern portion of the county from northwest of Waleska to northwest of Ball Ground. Locations include along Reinhardt College Parkway near Garland Mountain Trail, Upper Dowda Road at Lower Dowda Road, and Arnold Spence Road.

Thunderstorm Wind, Forsyth

When
July 2, 4:55 PM EST to 5:05 PM EST
Where
Forsyth County, 2.46 mi SSE of Cumming to 2.62 mi SE of Cumming
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
34.167, -84.135

The Forsyth County Emergency Manager reported numerous trees blown down, some onto houses, in a neighborhood south of Cumming. Locations include on Redbud Way, Gran Forest Drive, Haw Creek Drive, Loblolly Lane, Hawthorne Terrace, and Cottonwood Trail. No injuries were reported.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2017Every state in 2017This day in weather historyWarnings in Georgia, July 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 708437, 708439, 708440, 708444, 708446, 708447, 708455, 708452, 708448, 717431, 717432, 717433, 708449, 708451.